# SDR USAA2014042800017

- Difficulty date: April 18, 2014
- Submitted: April 28, 2014
- Operation: Air carrier
- Aircraft: N620AW
- Make and model: Airbus A320-231
- Aircraft serial: 52
- Aircraft time: 77,598 hours, 34,958 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5347217220390
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C1 CHECK LEVEL 2 EXFOLIATION CORROSION ON FLOORBEAM AT FRAME 67, Z-500, -Y 1162.5. REPLACED FLOORBEAM AT FRAME 67, Z-500, -Y 1162.5 IAW SRM 51-72-11 & DWG 17D53472000 & 18D5347208.
